# SDR GTIA2018021202428

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,275 hours, 14,021 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR COMING FROM ROW 19 AFT.   R & R THE RECIRCULATION FILTERS IAW AMM 21-21-41.  PERFORMED A NORMAL ENGINE AUTOMATIC START, ENGINES 1 AND 2 IAW AMM 71-00-00. LEAK CHECKED OF DEOILER SEALS FOUND OK.  NO ODORS IN ACFT. TROUBLESHOT IAW TSM 05-50-00-810-831-A AND TSM 71-00-00-810-801-A.  FOUND THE NR 1 AND 2 ENGINE DE OILER SEALS LEAKING.  R & R THE DEOILER SEALS IAW AMM 72-60-31 AND MATING RING IAW AMM 72-60-79. OPS AND LEAK CHECK IAW TSM 05-50-00-810-831-A.
